# SDR MALA975316

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2915 - DURING PREFLIGHT IN DTW, CREW REPORTED EMERGENCY EXIT FLOOR TRACK LIGHTING INOP AT SEAT 1C.  MAINTENANCE REPAIRED BROKEN WIRE.  ALL CHECKS GOOD.  (M)
